Advertisement

Mathematische Annalen

, Volume 244, Issue 3, pp 233–242 | Cite as

Fast-Primzahlen in kurzen Intervallen

  • Dieter Wolke
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. 1.
    Cramér, H.: On the order of magnitude of the difference between consecutive prime numbers. Acta Arith.2, 23–46 (1937)Google Scholar
  2. 2.
    Halász, G, Turán, P.: On the distribution of roots of Riemann zeta and allied functions. I. J. Number Theory1, 121–137 (1969)Google Scholar
  3. 3.
    Heath-Brown, D.R.: Almost-primes in arithmetic progressions and short intervals. Math. Proc. Cambridge Philos. Soc.83, 357–375 (1978)Google Scholar
  4. 4.
    Huxley, M.N.: The distribution of prime numbers. Oxford: Clarendon 1972Google Scholar
  5. 5.
    Montgomery, H.L.: Topics in multiplicative number theory. Lecture Notes in Mathematics No. 227. Berlin, Heidelberg, New York: Springer 1971Google Scholar
  6. 6.
    Motohashi, Y.: On almost primes in arithmetic progressions. J. Math. Soc. Jpn.28, 363–383 (1976)Google Scholar
  7. 7.
    Motohashi, Y.: A note on almost primes in short intervals (unveröff. Manuskript)Google Scholar
  8. 8.
    Prachar, K.: Primzahlverteilung. Berlin, Göttingen, Heidelberg: Springer 1957Google Scholar
  9. 9.
    Selberg, A.: On the normal density of primes in small intervals, and the difference between consecutive primes. Archiv for Mathematik og Naturvid.47, 87–105 (1943)Google Scholar
  10. 10.
    Walfisz, A.: Weylsche Exponentialsummen in der neueren Zahlentheorie. Berlin: Deutscher Verlag der Wissenschaften 1963Google Scholar
  11. 11.
    Wolke, D.: Große Differenzen zwischen aufeinanderfolgenden Primzahlen. Math. Ann.218, 269–271 (1975)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • Dieter Wolke
    • 1
  1. 1.Mathematisches Institut der UniversitätFreiburg i. Br.Bundesrepublik Deutschland

Personalised recommendations